# SDR SWIA200923379

- Difficulty date: December 31, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 21,760 hours, 18,848 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulty
- Location: Window Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD HEAT CAUTION FOLLOWED BY SMOKE IN THE COCKPIT.  (FLT 6072)  REPLACED LEFT SIDE WINDSHIELD HEAT CONTROLLER.
